MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; KNEE PE HC LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; KNEE PE HC LINER
Catalog Number 01.26.3239HCT
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 06 may 2019: lot 187915: (b)(4) items manufactured and released on 21-nov-2018.Expiration date: 2023-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by r&d (b)(4): it is not possible to check the dimensions of the liner because of the deformation occurred during the removal.A possible root cause could be that the liner was not positioned aligned with the shell; for this reason it was not possible to successfully insert the implant.
 
Event or Problem Description
The inlay did not fit into the cup.The surgeon tried a few times to impact it but it was not possible.Then he decided to use a new inlay of the same size, which fitted into the cup.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C
Common Device Name
KNEE PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8599634
Report Number3005180920-2019-00358
Device Sequence Number14038391
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Catalogue Number01.26.3239HCT
Device Lot Number187915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;